# SDR A6WA202409058804

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 46,162 hours, 44,283 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 582
- Condition: Failed
- Location: Te Flaps
- Part time: 48,091 hours, 44,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUT MESSAGE FLAPS FAILED AT 16K FT 250 KNOTS FAILED IN THE ZERO DEGREE POSITION. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18I BOX 12.  FLAPS RESET. PLACARDED AND PLACED ON MEL ***** AIRCRAFT REMOVED FROM SERVICE ***** R&R THE FECU IAW AMM 27-51-05. OPS CHECK GOOD. REMOVED PLACARD AND REMOVED FROM MEL.
